18 Endeavor, Suite 200, Irvine, CA

Swelling and pain one week after Kybella?

Cosmetic Treatments QuestionsCategory: KybellaSwelling and pain one week after Kybella?
A patient asked 4 years ago
I got Kybella (10 injections) under my chin last week and its still noticeably swollen and I really don’t like this look! How long until this bullfrog look will go away? Will it ever go away?
1 Answers
Dr. Elham Jafari Staff answered 4 years ago

Swelling after Kybella Injection

 
Hi and thank you for sharing your concern here. Swelling after Kybella injection id quite common and it can last up to 7-10 days. Hence, what you are experiencing does not appear to be out of ordinary. However, if the swelling lasts for more than 10-12 days or if you experience other signs or symptoms, then you need to do follow up with your physician. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]